# SDR DL767982344

- Difficulty date: November 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106DA
- Make and model: Boeing 767232
- Aircraft serial: 22218
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114T310021A
- Condition: Delaminated
- Location: Nr 6 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER SKIN OF THE TRAILING EDGE WEDGE ON THE NR 6 SLAT WAS FOUND WITH A 5 X 4 AREA OF DELAMINATION APPROXIMATELY 62 INCHES FROM THE O/B EDGE OF THE SLAT.  THE DAMAGE WAS TRIMMED AWAY AND REPAIRED PER THE B767 SRM 51-70-10 AND DOCUMENTED PER ER/A 366072-14AD.
